# SDR 96UAL900285

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FWD FACE OF DROP CEILING AT AFT AIRSTAIR ENTRY INOPERATIVE.  REPLACED BATTERIES, CHECKS OKAY.
